Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3855022
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Alexander M. Olevskii and Alexander Ulanovskii
Title: Functions with disconnected spectrum: Sampling, interpolation, translates
Additional book information: University Lecture Series, Vol. 65, American Mathematical Society, Providence, RI, 2016, x+138 pp., ISBN 978-1-4704-2889-1

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Mishko Mitkovski
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina
Journal: Bull. Amer. Math. Soc. 55 (2018), 553-560
Published electronically: August 16, 2017
Review copyright: © Copyright 2017 American Mathematical Society